MathSciNet Relay Station
MathSciNet bibliographic data
MR935007 11F25 (11R45)
Murty, M. Ram; Murty, V. Kumar; Saradha, N. Modular forms and the Chebotarev density theorem. Amer. J. Math. 110 (1988), no. 2, 253–281.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement